# SDR SIMA20120717007

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 24,870 hours, 21,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4167, FIRST OFFICER AND THE FLIGHT ATTENDANT REPORTED THEY WERE UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE.  GATE AGENT OPENED DOOR FROM OUTSIDE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND MAIN DOOR INTERNAL HANDLE NOT PROPERLY SECURED.  SECURED HANDLE IAW AMM 52-18-05.  OPS CHECKED GOOD IAW AMM 52-18-00.  AIRCRAFT RETURNED TO SERVICE.
